# SDR ASAA0410103

- Difficulty date: March 6, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND PALLET 6-10 EMERGENCY FLOOR TRACK LIGHT INOPERATIVE.  REPLACED BATTERY, OPS CHECKED GOOD.  (M)
